RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra i Analiz:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra i Analiz, 2018, Volume 30, Issue 3, Pages 30–54 (Mi aa1593)  

This article is cited in 1 scientific paper (total in 1 paper)

Research Papers

A general trace formula for the differential operator on a segment with the last coefficient perturbed by a finite signed measure

E. D. Gal'kovskiĭa, A. I. Nazarovba

a St. Petersburg State University, St. Petersburg, Russia
b St. Petersburg Department of Steklov Mathematical Institute of Russian Academy of Sciences, St. Petersburg, Russia

Funding Agency Grant Number
Russian Science Foundation 17-11-01003
Russian Foundation for Basic Research 16-01-00258а


Full text: PDF file (298 kB)
First page: PDF file
References: PDF file   HTML file
Received: 29.06.2017

Citation: E. D. Gal'kovskiǐ, A. I. Nazarov, “A general trace formula for the differential operator on a segment with the last coefficient perturbed by a finite signed measure”, Algebra i Analiz, 30:3 (2018), 30–54

Citation in format AMSBIB
\Bibitem{GalNaz18}
\by E.~D.~Gal'kovski{\v\i}, A.~I.~Nazarov
\paper A general trace formula for the differential operator on a~segment with the last coefficient perturbed by a~finite signed measure
\jour Algebra i Analiz
\yr 2018
\vol 30
\issue 3
\pages 30--54
\mathnet{http://mi.mathnet.ru/aa1593}
\elib{http://elibrary.ru/item.asp?id=32855062}


Linking options:
  • http://mi.mathnet.ru/eng/aa1593
  • http://mi.mathnet.ru/eng/aa/v30/i3/p30

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. D. Galkovskii, “Formula sleda dlya differentsialnogo operatora vysokogo poryadka na otrezke pri vozmuschenii mladshego koeffitsienta konechnym zaryadom”, Funkts. analiz i ego pril., 53:2 (2019), 64–67  mathnet  crossref  elib
  • Алгебра и анализ St. Petersburg Mathematical Journal
    Number of views:
    This page:137
    References:24
    First page:25

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019